# SDR SIMA20120326011

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 28,576 hours, 26,390 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4111 THE CREW REPORTED THAT ON THE DESCENT BELOW 20,000 FT AND BELOW 250 KT SELECTED FLAP 9 DEGREES AND RECEIVED A FLAP FAIL MESSAGE ON EICAS.  FLAP LOCKED AT 8 DEGREES.  FOLLOWED AOM VOL FLAP FAIL CHECKLIST.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOLLOWED FIM TASK 27-51-00-810-804A. RESET FLAP SYSTEM.  PERFORMED OPERATIONAL CHECK OF FLAP CONTROL SYSTEM.  THE OPERATIONAL CHECK WAS GOOD - IAW AMM 27-51-00-700-801 A/501.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
